Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 213, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 3:44 PM EDT for Dodge County, Telfair County, Wilcox County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2018, 3:44 PM EDT (19:44 UTC)
- Expired
- Jun 28, 2018, 4:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1691 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
104
WUUS52 KFFC 281944
SVRFFC
GAC091-271-315-282015-
/O.NEW.KFFC.SV.W.0213.180628T1944Z-180628T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
344 PM EDT THU JUN 28 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Dodge County in central Georgia...
Telfair County in central Georgia...
Wilcox County in central Georgia...
* Until 415 PM EDT.
* At 344 PM EDT, severe thunderstorms were located along a line
extending from near Workmore to Seville, moving southeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Abbeville, Rochelle, Milan, Rhine, Pitts, Jacksonville, Horse Creek
Wma, Antioch Church, Pope City, Seville, Temperance, Browning,
China Hill, Five Points, Pleasant View, Double Run, Owensboro and
Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3180 8308 3181 8309 3181 8314 3182 8314
3182 8315 3185 8318 3184 8323 3185 8360
3207 8361 3210 8296 3183 8281 3182 8284
3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 1944Z 337DEG 34KT 3200 8296 3197 8360
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
873
WWUS52 KFFC 282006
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
406 PM EDT THU JUN 28 2018
GAC091-271-315-282015-
/O.CON.KFFC.SV.W.0213.000000T0000Z-180628T2015Z/
Dodge GA-Telfair GA-Wilcox GA-
406 PM EDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTH CENTRAL DODGE...SOUTHWESTERN TELFAIR AND SOUTHERN WILCOX
COUNTIES...
At 404 PM EDT, severe thunderstorms were located along a line
extending from Horse Creek Wma to Rebecca, moving southeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Abbeville, Rochelle, Rhine, Pitts, Jacksonville, Horse Creek Wma,
Antioch Church, Seville, Temperance, Browning, China Hill, Double
Run, Owensboro and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3180 8308 3181 8309 3181 8314 3182 8314
3182 8315 3185 8318 3184 8323 3185 8360
3198 8361 3199 8290 3183 8281 3182 8284
3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 2004Z 337DEG 34KT 3183 8287 3180 8351
HAIL...<.75IN
WIND...60MPH
$$534
WWUS52 KFFC 282006 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
406 PM EDT THU JUN 28 2018
GAC091-271-315-282015-
/O.CON.KFFC.SV.W.0213.000000T0000Z-180628T2015Z/
Dodge GA-Telfair GA-Wilcox GA-
406 PM EDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTH CENTRAL DODGE...SOUTHWESTERN TELFAIR AND SOUTHERN WILCOX
COUNTIES...
At 404 PM EDT, severe thunderstorms were located along a line
extending from Horse Creek Wma to Rebecca, moving southeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Abbeville, Rochelle, Rhine, Pitts, Jacksonville, Horse Creek Wma,
Antioch Church, Seville, Temperance, Browning, China Hill, Double
Run, Owensboro and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3180 8308 3181 8309 3181 8314 3182 8314
3182 8315 3185 8318 3184 8323 3185 8360
3198 8361 3199 8290 3183 8281 3182 8284
3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 2004Z 337DEG 34KT 3183 8287 3180 8351
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 28, 3:32 PM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 332 PM EDT Thu Jun 28 2018 .SHORT TERM /Tonight through Friday Night/... Busy day starting to slowly wind down as the large convective complex continues to sink south into central and western Georgia. Secondary wave sinking south through the Mid-South region appears to be on target to remain mainly west of north and central Georgia tonight. Have kept high chance POPs west and south into the early evening, slowly diminishing through the overnight hours from northeast to southwest. With the current trends, we are allowing what is left of the previously issued Severe Thunderstorm Watch to ride without expanding southward, however, a few strong to severe storms will be possible as the line of strongest convection drops through the far southern reaches of the forecast area this afternoon. Weak upper ridging builds into the region Friday, however enough weak mid-level energy trapped across south and central Georgia in the vicinity of a weak surface boundary for scattered convection. Upper ridge not dominant enough to rule out isolated showers and thunderstorms across the north Friday afternoon/early evening. 20 .LONG TERM /Saturday through Thursday/... Minor changes made to the long term. 26 PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/ LONG TERM /Friday Night through Wednesday/... The upper ridge will be centered east of the MS River at the start of the period. The ridge gets shifted east somewhat late in the weekend as an upper trough deepens into the Great Lakes...although the ridge rebounds towards the end of the period. A weak low pressure area persists in the vicinity of the northern Gulf and meanders around that area through Wednesday. In general...our forecast area will be dominated by mainly diurnal showers and thunderstorms each day. A few thunderstorms may last all night and have kept at least a slight chance in for each overnight period. Have shown some higher pops for portions of central GA Sunday and Monday due to the effects of the northern Gulf low. GFS and ECMWF seem to show a strengthening of the low during that time frame. No big changes to the temperature trend. 41 .AVIATION... 18Z Update... Wide mixture of IFR to VFR conditions across the forecast area at this time. Main line of convection pressing into central Georgia and should be out of the north TAF vicinities by 20Z and out of the southern TAF sites by 22-24Z. Most areas recover to VFR conditions through 00Z with scattered areas of MVFR or lower ceilings and visibilities developing between 06Z and 14Z. Best chance for impacts will be at the southern and eastern TAF sites, less so for the Atlanta Metro TAF sites. Generally VFR conditions after 14Z tomorrow outside of any isolated to scattered convection. West to northwest winds 6-10kt, variable and much stronger in areas of convection, through 00Z, diminishing to 3-6kt after and becoming more northwest to north before transitioning to north to northeast by 15Z Friday. //ATL Confidence...18Z Update... Medium all elements 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 93 72 92 / 20 20 20 30 Atlanta 73 92 74 90 / 30 20 20 30 Blairsville 64 88 65 88 / 10 30 20 30 Cartersville 70 92 71 92 / 20 20 20 30 Columbus 75 93 75 91 / 50 40 30 50 Gainesville 71 92 72 90 / 20 20 20 30 Macon 73 93 73 91 / 30 30 30 50 Rome 70 93 71 93 / 30 20 10 30 Peachtree City 71 93 72 91 / 30 20 20 40 Vidalia 74 92 74 90 / 40 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Carroll...Haralson...Harris...Heard...Houston... Macon...Meriwether...Peach...Polk...Talbot...Taylor...Troup... Twiggs. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Jun 28, 3:04 PM EDT, 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 304 PM EDT Thu Jun 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 304 PM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Numerous showers and thunderstorms are expected through this evening, mainly across central GA. Strong to severe thunderstorms are expected to continue over the next couple of hours. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be this afternoon and evening, however a few storms could last overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms each day for the rest of the time period through the middle of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 28, 3:00 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 1 E SUNNYSIDE 32.90N 84.39W
06/28/2018 UPSON GA DEPT OF HIGHWAYS
A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING BOTH
DIRECTION ON HIGHWAY 74 AT PICKARD ROAD.
&&
EVENT NUMBER FFC1800519
LREAVESLocal storm report, Jun 28, 3:03 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG 2 ENE THOMASTON 32.90N 84.29W
06/28/2018 UPSON GA DEPT OF HIGHWAYS
A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING ALL
LANES ON HIGHWAY 74 AT MILE MARKER 10.
&&
EVENT NUMBER FFC1800520
LREAVESSpecial weather statement, Jun 28, 3:21 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT THU JUN 28 2018
GAZ041-042-052-281945-
Haralson GA-Carroll GA-Heard GA-
321 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARALSON...
SOUTHWESTERN CARROLL AND WESTERN HEARD COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT...a line of strong thunderstorms was along a line
extending from near Tallapoosa to near Frolona...and moving south at
20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Carrollton, Franklin, Tallapoosa, Bowdon, Mount Zion, Waco, Ephesus,
Tyus, Roosterville, Waresville, Frolona, Texas and Blackjack
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3375 8521 3320 8509 3317 8523 3378 8536
TIME...MOT...LOC 1921Z 352DEG 17KT 3371 8530 3332 8519
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 28, 3:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 4 ENE COOSA 34.27N 85.27W
06/28/2018 FLOYD GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON WEST HAVEN DRIVE. ANOTHER
TREE WAS REPORTED DOWN ON ACADIA DRIVE.
&&
EVENT NUMBER FFC1800521
LREAVESLocal storm report, Jun 28, 3:26 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 4 ENE COOSA 34.29N 85.26W
06/28/2018 FLOYD GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON WILLIAMSBURG DRIVE.
&&
EVENT NUMBER FFC1800522
LREAVESLocal storm report, Jun 28, 3:27 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 3 W ROME 34.26N 85.24W
06/28/2018 FLOYD GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON KENWOOD DRIVE.
&&
EVENT NUMBER FFC1800523
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.